Helge Glöckner
Institut für Mathematik
Analysis
Unendlich-dimensionale Analysis und Geometrie
helge.gloeckner@uni-paderborn.deID
19 Publications
2025 | Journal Article | LibreCat-ID: 34807
Glöckner, H. (2025). Lie groups of real analytic diffeomorphisms are L^1-regular. Nonlinear Analysis, 252, Article 113690. https://doi.org/10.1016/j.na.2024.113690
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34793
Glöckner, H., & Hilgert, J. (2023). Aspects of control theory on infinite-dimensional Lie groups and G-manifolds. Journal of Differential Equations, 343, 186–232. https://doi.org/10.1016/j.jde.2022.10.001
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34803
Celledoni, E., Glöckner, H., Riseth, J., & Schmeding, A. (2023). Deep neural networks on diffeomorphism groups for optimal shape reparametrization. BIT Numerical Mathematics, 63, Article 50. https://doi.org/10.1007/s10543-023-00989-05
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 34792
Glöckner, H. (2022). Non-Lie subgroups in Lie groups over local fields of positive characteristic. P-Adic Numbers, Ultrametric Analysis, and Applications, 14(2), 138–144. https://doi.org/10.1134/S2070046622020042
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34791
Glöckner, H., & Schmeding, A. (2022). Manifolds of mappings on Cartesian products. Annals of Global Analysis and Geometry, 61(2), 359–398. https://doi.org/10.1007/s10455-021-09816-y
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34796
Glöckner, H. (2022). Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces. Axioms, 11(5). https://doi.org/10.3390/axioms11050221
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
Glöckner, H., & Willis, G. A. (2021). Decompositions of locally compact contraction groups, series and extensions. Journal of Algebra, 570, 164–214. https://doi.org/10.1016/j.jalgebra.2020.11.007
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34790
Glöckner, H., & Willis, G. A. (2021). Locally pro-p contraction groups are nilpotent. J. Reine Angew. Math., 781, 85–103. https://doi.org/10.1515/crelle-2021-0050
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34795
Glöckner, H. (2021). Direct limits of regular Lie groups. Mathematische Nachrichten, 294(1), 74–81. https://doi.org/10.1002/mana.201900073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34789
Amiri, H., Glöckner, H., & Schmeding, A. (2020). Lie groupoids of mappings taking values in a Lie groupoid. Archivum Mathematicum, 56(5), 307–356. https://doi.org/10.5817/AM2020-5-307
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34787
Glöckner, H., & Masbough, N. (2020). Products of regular locally compact spaces are k_R-spaces. Topology Proceedings, 55, 35–38.
LibreCat
19 Publications
2025 | Journal Article | LibreCat-ID: 34807
Glöckner, H. (2025). Lie groups of real analytic diffeomorphisms are L^1-regular. Nonlinear Analysis, 252, Article 113690. https://doi.org/10.1016/j.na.2024.113690
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34793
Glöckner, H., & Hilgert, J. (2023). Aspects of control theory on infinite-dimensional Lie groups and G-manifolds. Journal of Differential Equations, 343, 186–232. https://doi.org/10.1016/j.jde.2022.10.001
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34803
Celledoni, E., Glöckner, H., Riseth, J., & Schmeding, A. (2023). Deep neural networks on diffeomorphism groups for optimal shape reparametrization. BIT Numerical Mathematics, 63, Article 50. https://doi.org/10.1007/s10543-023-00989-05
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 34792
Glöckner, H. (2022). Non-Lie subgroups in Lie groups over local fields of positive characteristic. P-Adic Numbers, Ultrametric Analysis, and Applications, 14(2), 138–144. https://doi.org/10.1134/S2070046622020042
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34791
Glöckner, H., & Schmeding, A. (2022). Manifolds of mappings on Cartesian products. Annals of Global Analysis and Geometry, 61(2), 359–398. https://doi.org/10.1007/s10455-021-09816-y
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34796
Glöckner, H. (2022). Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces. Axioms, 11(5). https://doi.org/10.3390/axioms11050221
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
Glöckner, H., & Willis, G. A. (2021). Decompositions of locally compact contraction groups, series and extensions. Journal of Algebra, 570, 164–214. https://doi.org/10.1016/j.jalgebra.2020.11.007
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34790
Glöckner, H., & Willis, G. A. (2021). Locally pro-p contraction groups are nilpotent. J. Reine Angew. Math., 781, 85–103. https://doi.org/10.1515/crelle-2021-0050
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34795
Glöckner, H. (2021). Direct limits of regular Lie groups. Mathematische Nachrichten, 294(1), 74–81. https://doi.org/10.1002/mana.201900073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34789
Amiri, H., Glöckner, H., & Schmeding, A. (2020). Lie groupoids of mappings taking values in a Lie groupoid. Archivum Mathematicum, 56(5), 307–356. https://doi.org/10.5817/AM2020-5-307
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34787
Glöckner, H., & Masbough, N. (2020). Products of regular locally compact spaces are k_R-spaces. Topology Proceedings, 55, 35–38.
LibreCat